A category of pseudo-tangles with classifying space Omega S-infinity(infinity) and applications

Autor(en): Blomer, O
Stichwörter: category; classifying space; duality; Mathematics; pseudo-tangles; S-1S construction; stable homotopy of spheres
Erscheinungsdatum: 2003
Herausgeber: TAYLOR & FRANCIS INC
Journal: COMMUNICATIONS IN ALGEBRA
Volumen: 31
Ausgabe: 7
Startseite: 3061
Seitenende: 3110
Zusammenfassung: 
By using Quillen's S-1 S construction, we construct a category 9 with classifying space Q'S, which has a pictorial description by pseudo-tangles. This leads to an elementary interpretation of the generators of the stable stems pi(n)(S) = pi(n)(Omega(infinity)S(infinity)) for n = 0, 1, 2. In addition, we investigate the homotopy fibre, of the inclusion G --> F-P,F-D, where F-P,F-D denotes the free permutative category with duality, and compute the homotopy groups of F-P,F-D for n = 0, 1, 2.
ISSN: 00927872
DOI: 10.1081/AGB-120022213

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Mar 1, 2024

Google ScholarTM

Check

Altmetric